Hey @richyrich were you able to finally get off Venlafaxine? I was on this med at the 150 mg dose for about two years and have stepped down to 37,5 mg for about 6 months because I was afraid to stop take no it because I was constantly getting that brain zap, fluttering, and walking into walls from the dizzy feelings. I also experienced a great deal of nightmares and night terrors. Last week I was told I should be able to stop and he 37,5 mg dose, but I feel quite awful from it. Two days after I stopped, I almost fell getting into the shower and held on to the wall to keep from falling down. Now I still have that brain fluttering feeling, dizziness (especially with faster neck movements or eye movement), insomnia, nightmares, and night terrors as well. I feel as I’m trapped in a brain fog or haze. I never had an issue quitting Zoloft, which I was on for over 10 years but stopped when they finally figured out that the debilitating daily nausea I felt was because of Zoloft. Because of the experience with trying to get off Venlafaxine, I never want another daily depression medication EVER! I’m also angry that my psych doctor was so quick to get me on this medication and I was never warned once about how bad it could be trying to stop it. I was going to research if using herbal medicine, teas, or tinctures would help in the detoxification process, but will consult a specialist in herbal medicine first.